# SDR SIMA20140821007

- Difficulty date: August 21, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 24,584 hours, 20,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS BAY CTR LOWER DECK IS CRACKED AT THE RT AFT SIDE OF THE UPLOCK BOX SUPPORT AFT CROSSBEAM.  REPAIRED FWD AVIONICS BAY CTR LOWER DECK AT THE RT AFT SIDE OF THE UPLOCK BOX SUPPORT AFT CROSSBEAM IAW ERS-EM-5300-725.
